This is my first post, but I will try to keep it as short as possible. Basically, I began using the generic version of Retin-a 0.5% in January of 2011 along with Minocycline 100mg twice per day. I would say my acne was moderate. I don't think I had too much of an initial breakout but that could have been because of the minocycline. I stopped the minocycline after about three months just because it seemed like the retin-a was making the most difference in my skin. I was peeling and flaking quite a bit (mostly around my mouth/chin area) , but the skin underneath looked more clear. So I kept up only with the retin-a and i was alteranting between Cerave facewash and a glycolic wash by MD Formulations. By May of 2011, the peeling and flaking was very minimal and my skin was very clear, and continued to look better as the months past. For the first time I was really comfortable to leave the house without any make-up because there was nothing to cover. I continued with the retin-a until around the end of March of this year, and then stopped because I was still pretty clear and did not think I needed prescription strength Retinol so I started to use an over the counter product by Dermadoctor called Poetry lotion, which is supposed to have close to prescription strength retinol. The first two weeks, my skin was great (clear and very soft), but then I began to breakout on and off and I still am. I think that the retin-a .5% was what was keeping me clear and stopping it made my skin freak out. I am starting up with it again today, so it has been about 2 months since I have used it, but I was using the over the counter retinol during that time, so do you think I will have another Initial breakout again even though I used the Retin-a for over a year but switched to OTC for 2 months? I am just nervous because i don't know what to expect. Has any one evey stopped and then started retin-a for a few months , and how did your skin react?
1 reply to this topic
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users